Discussions By Condition: Gastrointestinal conditions

Please help! stomach problems!

Posted In: Gastrointestinal conditions 3 Replies
  • Posted By: alissa731
  • April 7, 2010
  • 10:49 PM

Hi i am a 17 year old female and for the past month i have been having some stomach problems! I did go to my doctor and since i always have strep throat and always put on antibiotics, my doctors thinks that the antibiotics messed my stomach up and told me to take probiotics, which i have been for 3 weeks now and its still the same!
my symptoms:

bloating
stomach pressure (like air bubbles moving around)
chest and throat pressure (like air bubbles)
weight loss ( i was 115 now i am 103)
green soft stools
very little appetite (but still eat)
it always feels like i am so full like up to my neck full

and those are my symptoms i just dont feel good all the time and i have a severe phobia of vomiting and these stomach problems have me thinking about my phobia all the time my phobia is consuming my life! so if you guys have any suggestions or anything it would help! thank you! alissa

Reply Flag this Discussion

3 Replies:

  • Oh i forgot to add i have gas like i burp a lot but it doesnt seem to get rid of the pressure! thanks!Alissa
    alissa731 6 Replies Flag this Response
  • Antibiotics can disturb the balance of bacteria in your intestines, which can lead to C. difficile overgrowth. If left untreated, though, it can cause many complications and can spread to other organs. The test for this disease is usually a stool test.Since the probiotic isn't working, strong antibiotics (lol) can treat this disease.I doubt you have this though, because strep throat antibiotics usually do not cause this since they usually aren't as strong as other antibiotics.You should get a endoscopy. or get tested for parasites or worms.This could also be irritable bowel syndrome, which is a chronic, non-threatening syndrome affecting the intestines. This can only be concluded if everything else is ruled out because there is no way to test for this.
    Anonymous 42789 Replies Flag this Response
  • Antibiotics can disturb the balance of bacteria in your intestines, which can lead to C. difficile overgrowth. If left untreated, though, it can cause many complications and can spread to other organs. The test for this disease is usually a stool test.Since the probiotic isn't working, strong antibiotics (lol) can treat this disease.I doubt you have this though, because strep throat antibiotics usually do not cause this since they usually aren't as strong as other antibiotics.You should get a endoscopy. or get tested for parasites or worms.This could also be irritable bowel syndrome, which is a chronic, non-threatening syndrome affecting the intestines. This can only be concluded if everything else is ruled out because there is no way to test for this. Yes, Thank You so much for the reply and i did go to the doctor and he gave me a blood test (I dont know what he is testing for though) but it wont get back until after a week! He also perscribed me a medication called hyomax- sl i think its for IBS and so far it is working okay i still feel some symptoms but not too bad! Thanks Alissa
    alissa731 6 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.